# SDR QXEA2009031800175

- Difficulty date: March 14, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 21,962 hours, 22,955 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR WENT OFF FOR ABOUT 3 MINUTES SHORTLY AFTER TAKEOFF. LAV WAS NOT OCCUPIED AND SMOKE WAS NOT PRESENT. REPLACED THE LAV SMOKE DETECTOR IAW AMM 26-12-11-000/400-801, OPS CKS GOOD. RAN ACFT W/ BLEEDS ON, NO DEFECTS NOTED.  RETURNED TO SERVICE.
